Welcome, Guest
You have to register before you can post on our site.

Username/Email:
  

Password
  





Search Forums

(Advanced Search)

Forum Statistics
» Members: 1,834
» Latest member: linny77
» Forum threads: 3,209
» Forum posts: 77,497

Full Statistics

Latest Threads
Hello!
Forum: Welcome
Last Post: OldBoy
3 hours ago
» Replies: 17
» Views: 86
Per the Clock (EST), it i...
Forum: The Lounge
Last Post: OldBoy
3 hours ago
» Replies: 2
» Views: 15
Holiday Cheer
Forum: The Lounge
Last Post: Linville
6 hours ago
» Replies: 27
» Views: 246
https://www.doctor-4-u.co...
Forum: UK & Rest Of The Europe Reviews & Feedback
Last Post: Pliko
7 hours ago
» Replies: 1
» Views: 61
Important Announcement Al...
Forum: Welcome
Last Post: Pliko
7 hours ago
» Replies: 10
» Views: 66
Music "Chat" Talking Poin...
Forum: The Lounge
Last Post: Charon
7 hours ago
» Replies: 53
» Views: 1,834
BENZO OVERDOSES?
Forum: Anxiety Depression & Stress
Last Post: cmdline
7 hours ago
» Replies: 6
» Views: 68
Little known sleep aid
Forum: Diet And Supplements
Last Post: Orange rabbit
7 hours ago
» Replies: 17
» Views: 2,235
The Music Thread
Forum: The Lounge
Last Post: Linville
9 hours ago
» Replies: 4,308
» Views: 603,919
Hellooo!
Forum: Welcome
Last Post: buttons27
10 hours ago
» Replies: 7
» Views: 655

 
  https://www.doctor-4-u.co.uk/
Posted by: Pliko - 11-08-2017, 08:36 PM - Forum: UK & Rest Of The Europe Reviews & Feedback - Replies (1)

Hi there,

As it seems clear I will only post UK to UK pharmacies here, with these you need to do an online consultation to be provided with a prescription.

This seems to be a legit site, they are listed on the MHRA. Generally carry similar stocks aas other UK pharms but have DF118 which due to my condition is more useful to have around than blister packs. ALlo have always found they tend to be better quality. Anyone has any experience with these guys? They have a good rating on trustpilot.

Print this item

  Neurological symptoms, secondary to benzo withdrawal
Posted by: Rafterman - 11-08-2017, 09:58 AM - Forum: Anxiety Depression & Stress - Replies (3)

I posted earlier about experiencing "tolerance withdrawals" while using C-Pam for a 12 year period. My symptoms were primarily neurological, in nature. Plenty of "brain zaps". That feeling of electrical current that you feel popping and snapping in your head. Way worse when you move your eyes from left to right. I also have dealt with auditory hallucinations from time to time. Those just sound like a bang, or a quick, loud yell. The thing with them is that they can really because a nuisance because there is absolutely nothing you can do about them. Can't cover your ears...the sounds are coming from inside your head. Both things are pretty commonly seen during conventional benzo withdrawal. I think that I was pretty lucky because I have seen people have a much harder go of it when withdrawing..even when withdrawing from a long-actor like C-Pam. What have been your experiences when withdrawing from benzo's? Anyone else get those neurological disturbances? Just curious, if you care to share.  Thanks.

Print this item

  Benzo's and "tolerance withdrawal"
Posted by: Rafterman - 11-08-2017, 09:39 AM - Forum: Anxiety Depression & Stress - Replies (5)

Has anyone experienced "tolerance withdrawals" while using benzo's over a long period of time? For anyone who may not know, that is when you are on the same dose of a med for a long period of time and begin to exhibit withdrawal symptoms, even though you have not withdrawn. I have been on relatively small dose of Clozazepam for 12 years. I never meant to be on this long, but it has become the mainstay in my battle against anxiety. When was I supposed to withdraw? When I was no longer anxious? ha! I hope that I see the day when I am no longer anxious, but I am not holding my breath. In any event, for the first five years I felt the dose hit on the way in. Not the impact with which ALP hits, but I definitely felt it. Over the next 5 years, I didn't feel anything...but if I missed a dose, I did feel it's absence. But over the past 2 years, I have had symptoms of tolerance withdrawal. So I had to make a decision. Either I wean off completely, or I go up a dose. (There were some other alternatives, but they weren't for me). I didn't want to live on Clowns forever, but it is a small dose. Then again, I live on my heart medicine forever and there is no stigma to that, right? So I chose the latter. Can you believe that adding just an additional .25 dose first thing in the morning completely eliminated the symptoms? I am posting this because I was wondering if any of you are dealing with tolerance withdrawal and what you are doing about it.

Print this item

  Mega high calorie shake for sufferer's of anorexia
Posted by: Rafterman - 11-08-2017, 09:25 AM - Forum: Anxiety Depression & Stress - No Replies

Being a lifelong sufferer of anorexia, I thought that I would put up my favorite high calorie shake recipe. It's perfect for people who simply can't think of putting anything in their mouth and chewing it! Believe me, I know. Hard to eat when you are in a state of terror. Here goes nothing...
3 tablespoons of Virgin Organic Coconut Oil (the 84 oz size of Costc0's Kirkland brand does nicely)
4 Tablespoons of Cream of Coconut (Try the 15 oz can from GOYA).

1 large banana.
A handful of ice.
12 oz of whole milk.
Blend on high for about 1 minute. Depending upon how much ice you used, it makes 16-20 ounces and is the consistency of a milkshake. No matter how unhungry you are, you can down it in 2 minutes. I promise. And it has nearly 1200 calories...or about half the calories that the average adult needs per day to maintain their weight. I know that it's not the healthiest thing in the world because it's loaded with fat, but at least the coconut oil does have medium chair triglycerides...which have been show to improve HDL cholesterol. If you really want the calories to go off the charts, you can throw in some peanut butter, or crushed sunflower seeds, or use more of the coconut oil and cream. (1 tablespoon of coconut oil has 160 cals!). I usually go with the 1200 calorie version. If I don't have access to my shake, I will usually have to get in an extra dose of my favorite benzo to be able to replace that 1200 calories with solid food. Does anyone do shakes for this reason and would you like to share the ingredient's of your go-to concoction? Please do.  Cheers.

Print this item

  Racetams- Nootropics
Posted by: Chantilly - 11-08-2017, 04:37 AM - Forum: Diet And Supplements - Replies (1)

Has anyone had experience with any of the racetams? Like pirace tan, Aniracetam or oxyracetam?

Ive read wildly varying results, and I’m wondering if anyone here has had a beneficial experience with them. Especially for anxiety and cognitive function.

Print this item

  Hello everyone!
Posted by: drum_set_guy - 11-08-2017, 02:46 AM - Forum: Welcome - Replies (11)

Hi all, I'm new to the forum. I have browsed here and there for a while and decided I should finally join the community because this seems like such a great group of people. I read over the rules and will keep them in mind when I post here.

Thanks everyone!

Print this item

  I changed my email address
Posted by: Hollywoodjimbo - 11-07-2017, 06:00 PM - Forum: Suggestions & Technical - Replies (4)

From Gmail to encrypted on both ends tutanota.com 
To verify I had to click a link in tutanota that was hiding in my spam. Just an FYI to do a very small part against google!

Print this item

  overthecounter.com legit?
Posted by: RudeBeer - 11-07-2017, 12:28 PM - Forum: Suggest IOP's - Replies (3)

Has anyone ever had an experience with this vendor? Looks frankly a little shady and all reviews when searching online show mixed reviews like terrible scam to great stuff at decent prices! So I now would only trust someone from here to tell me if it's good or bad.
thank you!

Print this item

  Hello community!!!
Posted by: Airis - 11-07-2017, 10:00 AM - Forum: Welcome - Replies (8)

Hi guys,
Newbie her, hope to be part of this community. Idea Huh Angel Smile

Print this item

  Long wait time for pack to arrive.
Posted by: cutstack - 11-07-2017, 07:10 AM - Forum: IOP General Discussion - Replies (55)

Has anyone waited 3 weeks and then still received their pack? I am currently waiting 3 weeks when an express type of shipping method was used and no pack. Tracking took awhile to go from processing at isc to "inbound into customs". It's been 3 weeks since it entered the tracking system and I'm wondering to hear from people who were in similar predicaments as me. Thank you so much in advance everyone. You guys and gals are so helpful.

Print this item